# SDR SWAA2019050332269

- Difficulty date: April 9, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,667 hours, 28,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED AT THE LOWER INBOARD CORNER.  R&R AFT FLAP PER AMM.
